# SDR FDEA200901070055

- Difficulty date: January 7, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC23693
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE FLAP UPPER SURFACE FOUND WITH AN EXISTING   REPAIR, LOCATION: 68 INCH FROM TRAILING EDGE AND 70 INCH FROM INBOARD EDGE OF FLAP.  LEFT WING INBOARD TRAILING EDGE FLAP UPPER SURFACE EXISTING REPAIR EVALUATED AND FOUND NOT ACCOMPLISHED IAW SRM 57-10-00 FIG 38 VOL I.  EXISTING REPAIR REMOVED AND NEW REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG 38 VOL I EO 1-5100-7-5001 PT.1,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
